# SDR IPXA2023020290533

- Difficulty date: February 2, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 68,640 hours, 19,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*** SUPPLEMENTAL SDR *** EMERGENCY LIGHTING SYSTEM TEST FUNCTION INOP. DEFERRED IAW MEL 33-50-2. CONTROL NO. M-801800 ASSIGNED, PLACARD INSTALLED. DMP COMPLIED WITH.R&R PER AMM 33-51-01-700-802. OPS CHECK GOOD. DEFERRAL CLEARED AND PLACARD REMOVED.
